# SDR VNAA2020022911101

- Difficulty date: February 29, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N500AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10025
- Aircraft time: 41,953 hours, 31,791 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Noisy
- Location: Landing Gear
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

WE HEARD A LOUD SQUEALING NOISE THAT TURNED INTO A HUMMING RUBBING NOISE THAT TURNED INTO A LOUD FLAPPING SOUND THAT SLOWED DOWN WITH THE DECELERATION OF THE NOSE TIRE. DECLARED EMERGENCY AND DIVERTED TO CLT. MX INSPECTED MLG & NLG TIRE WEAR AND TEAR & WHEEL AND TIRE ASSEMBLY IAW CRJ 700 AMM NO DEFECTS NOTED AT THIS TIME.
